# SDR SWAA2024112554363

- Difficulty date: October 28, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 111.10; 4TH VERTICAL STIFFENER IS CRACKED.<[01] REMOVED DAMAGE FROM 4TH VERTICAL STIFFENER AND WEB AT STABILIZER INSPAR RIB STA 111.1 PER SRM 55-10-09-2R-4 PARA. 4. B (1) - (2).  INSTALLED REPAIR PARTS AT 4TH VERTICAL STIFFENER STABILIZER INSPAR RIB STA 111.1 PER SRM 55-10-09-2R-4 PARA. 4. M. - R.;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
